# SDR ARWA20021201

- Difficulty date: December 1, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N1804
- Make and model: Doug DC-8-62
- Aircraft serial: 45896
- Aircraft time: 73,457 hours, 29,961 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5887276501
- Part serial: 25871
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOG PAGE # 109140.  DISCREPANCY: APPROACHING FL350, CAPTAIN'S WINDSHIELD DEVELOPED MULTIPLE CRACKS.    CORRECTIVE ACTION: REMOVED AND REPLACED CAPTAIN'S WINDSHIELD IAW MM 56-10-2; ALSO CAPTAIN'S WINDSHIELD CONTROLLER IAW MM 30-41-1. FOUND NORMAL OPS CHECK.
